# SDR UIEA2017082701554

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: Air carrier
- Aircraft: N404KZ
- Make and model: Boeing 747481F
- Aircraft serial: 34283
- Aircraft time: 37,258 hours, 7,955 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN OVAL FASTENER HOLE ON RT SIDE NOSE CARGO DOOR NEAR STA 18- STRINGER 43A.  REPAIRED IAW EI T2017A-52M-1965, REV 1.
